Alert archive / Washington / Gale Warnings in 2015

Gale Warning 75, NWS Seattle, WA

December 10, 2015

NWS Seattle, WA issued this gale warning at Dec 10, 2015, 11:11 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 11:11 AM PST (19:11 UTC)
Expired
Dec 10, 2015, 2:43 PM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WHUS76 KSEW 101911
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1111 AM PST THU DEC 10 2015

PZZ170-173-176-110315-
/O.EXT.KSEW.GL.W.0072.000000T0000Z-151212T0000Z/
/O.CAN.KSEW.GL.A.0043.151211T0600Z-151211T2100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1111 AM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WATCH IS CANCELLED...

* COMBINED SEAS...AROUND 15 FEET BUILDING TO 20 TO 30 FEET THIS 
  AFTERNOON AND EVENING. 

* WIND...SOUTHEAST WIND RISING TO 30 TO 45 KT DURING THE MORNING
  AND CONTINUING INTO THE EVENING BEFORE BRIEFLY EASING. GALE
  FORCE WINDS WILL DEVELOP AGAIN ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-110300-
/O.UPG.KSEW.SC.Y.0261.000000T0000Z-151211T0300Z/
/O.NEW.KSEW.GL.W.0075.151210T1911Z-151211T0000Z/
PUGET SOUND AND HOOD CANAL-
1111 AM PST THU DEC 10 2015

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...SOUTHEAST WIND 25 TO 35 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-110315-
/O.EXT.KSEW.GL.W.0072.000000T0000Z-151212T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
1111 AM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* COMBINED SEAS...12 TO 15 FEET BUILDING TO 20 TO 30 FEET THIS 
  AFTERNOON AND EVENING. 

* WIND...SOUTHEAST 30 TO 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-110000-
/O.CON.KSEW.GL.W.0073.000000T0000Z-151211T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
1111 AM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WIND AND WAVES...EAST 25 TO 35 KT. WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-134-110315-
/O.CON.KSEW.GL.W.0073.000000T0000Z-151211T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
1111 AM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND AND WAVES...SOUTHEAST RISING TO 25 TO 35 KNOTS. WIND WAVES 
  BUILDING TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-110315-
/O.CON.KSEW.GL.W.0074.000000T0000Z-151211T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1111 AM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND AND WAVES...SOUTHEAST WIND RISING TO 25 TO 35 KNOTS. WIND 
  WAVES BUILDING TO 4 TO 6 FEET. 

* TIMING...STRONGEST WINDS WILL OCCUR TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-110315-
/O.CON.KSEW.GL.W.0073.000000T0000Z-151211T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1111 AM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* COMBINED SEAS...10 TO 15 FEET BUILDING TO 15 TO 17 FEET THIS 
  AFTERNOON AND EVENING...THEN SUBSIDING. 

* WIND...EAST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-110315-
/O.CON.KSEW.RB.Y.0035.000000T0000Z-151211T0600Z/
GRAYS HARBOR BAR-
1111 AM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 PM
PST THIS EVENING...

* COMBINED SEAS...15 TO 20 FT.

* BAR CONDITION...SEVERE WITH BREAKERS.

* FIRST MAXIMUM EBB...STRONG...AROUND 345 PM PST TODAY.

* SECOND MAXIMUM EBB...AROUND 415 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
746 
WHUS76 KSEW 102243
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
243 PM PST THU DEC 10 2015

PZZ135-110645-
/O.CAN.KSEW.GL.W.0075.000000T0000Z-151211T0000Z/
/O.NEW.KSEW.SC.Y.0262.151210T2243Z-151211T1200Z/
PUGET SOUND AND HOOD CANAL-
243 PM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WIND AND WAVES...SOUTH 20 TO 30 KT WITH 3 TO 5 FT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-110645-
/O.CAN.KSEW.GL.W.0073.000000T0000Z-151211T0000Z/
/O.NEW.KSEW.SC.Y.0262.151210T2243Z-151212T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
243 PM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. 

* WIND AND WAVES...EAST 15 TO 25 KT. WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-110645-
/O.EXT.KSEW.GL.W.0072.000000T0000Z-151211T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
243 PM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* COMBINED SEAS...25 TO 30 FT.

* WIND...SOUTH 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-134-110645-
/O.EXT.KSEW.GL.W.0073.000000T0000Z-151211T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
243 PM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WIND AND WAVES...SOUTHEAST 25 TO 35 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-110645-
/O.EXT.KSEW.GL.W.0074.000000T0000Z-151211T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
243 PM PST THU DEC 10 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WIND AND WAVES...SOUTHEAST 25 TO 35 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-110645-
/O.CON.KSEW.GL.W.0072.000000T0000Z-151212T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
243 PM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

* COMBINED SEAS...25 TO 30 FT.

* WIND...SOUTH 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-110600-
/O.CON.KSEW.GL.W.0073.000000T0000Z-151211T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
243 PM PST THU DEC 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* COMBINED SEAS...25 TO 30 FT.

* WIND...SOUTH 25 TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-110645-
/O.EXT.KSEW.RB.Y.0035.000000T0000Z-151213T0000Z/
GRAYS HARBOR BAR-
243 PM PST THU DEC 10 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM PST
SATURDAY...

* COMBINED SEAS...15 TO 20 FT.

* BAR CONDITION...SEVERE WITH BREAKERS.

* FIRST MAXIMUM EBB...STRONG...AROUND 345 PM PST TODAY.

* SECOND MAXIMUM EBB...AROUND 415 AM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 10, 9:20 AM PST, 1 hour 51 minutes earlier.

Area forecast discussion, Dec 10, 9:20 AM PST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST THU DEC 10 2015

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL BRING SHOWERS AND
WINDY WEATHER TO WESTERN WASHINGTON TODAY. WIND ADVISORIES AND GALE
WARNINGS ARE IN EFFECT. A COASTAL FLOOD WARNING AND FLOOD ADVISORIES
ARE IN EFFECT. THE STRONG LOW PRESSURE SYSTEM WILL WEAKEN AS IT
MOVES TO THE SOUTH WASHINGTON COAST FRIDAY AFTERNOON. ANOTHER STRONG
LOW PRESSURE SYSTEM WILL AFFECT THE AREA OVER THE WEEKEND. A MORE
BENIGN WEATHER PATTERN IS EXPECTED NEXT WEEK.

&&

.SHORT TERM...AT 9AM ON THE COAST THE WIND IS SHIFTING FROM SE TO SW
AND WILL PICK UP A BIT MORE. SEE THE COASTAL FLOOD WARNING TEXT AND
THE MARINE DISCUSSION BELOW. THE DEEP LOW PRESSURE SYSTEM OFFSHORE
HAS A LARGE AREA OF WLY GALES AND BUOY005 OFFSHORE HAS 34 FOOT SEAS.
IT WILL BE WINDIEST ON THE COAST WITH THE SOUTHWEST WIND THERE BUT
THERE ARE ALSO WIND ADVISORIES IN THE NORTH PART OF WRN WA WHERE A
STRONG SOUTHEAST PRESSURE GRADIENT WILL PERSIST. THE LOW IS PROBABLY
AROUND 965 MILLIBAR NOW BUT WILL FILL AS IT SHIFTS SOUTHEAST THROUGH
FRIDAY...PROBABLY MOVING ASHORE AT LEAST 30MB WEAKER ON THE NORTH
OREGON COAST LATE FRIDAY AFTERNOON. ANOTHER VIGOROUS LOW PRESSURE
SYSTEM WILL ARRIVE FOR THE WEEKEND...AND THAT LOW WILL LIKELY MOVE
ASHORE OVER CENTRAL OR SRN VANCOUVER ISLAND SATURDAY NIGHT. IT WILL
BE WINDY WITH THE FRONT AND THEN THE LOW...WITH ANOTHER ROUND OF
WIND ADVISORIES LIKELY.

.LONG TERM...WARM ADVECTION TO THE EAST OF AN EXTREMELY DEEP LOW IN
THE BERING SEA ON SUNDAY WILL ATTEMPT TO AMPLIFY AN UPPER LEVEL
RIDGE OVER ALASKA. THIS WILL FORCE A 525 TO 530 DAM 500 MB LOW TO
DROP INTO THE PAC NW RESULTING IN A COOL PATTERN WITH SHOWERS THAT
DECREASE IN TIME ON MON. TUESDAY MAY BE COOL AND DRY AS AN UPPER
LEVEL RIDGE PROGRESSES SE ACROSS THE REGION. THE 00Z GFS AND ECMWF
SHOW A SYSTEM DROPPING SE ACROSS THE COASTAL WATERS TUE NIGHT AND
WED THAT PRODUCES SNOW LEVELS BELOW 1000 FT IN THE INTERIOR. THE 06Z
GFS20 IS WEAKER WITH THE SYSTEM. SNOW LEVELS WERE DROPPED TO AROUND
1000 FEET AND TEMPERATURES WERE LOWERED A DEG OR TWO FOR NOW.
ALBRECHT

&&

.AVIATION...STRONG SOUTHWESTERLY FLOW ALOFT TODAY WILL WEAKEN
TONIGHT. AT THE SURFACE A DEEP LOW OFF VANCOUVER ISLAND WILL FILL
AND MOVE SOUTH TODAY AND TONIGHT. STRONG EASTERLY WINDS IN THE
MORNING WILL BECOME MORE SOUTHEASTERLY IN THE AFTERNOON AND EVENING.
THE AIR MASS IS MOIST AND STABLE WITH RAIN...BECOMING SHOWERY AND
SLIGHTLY UNSTABLE ESPECIALLY AT THE COAST THIS EVENING.

CEILINGS ARE MOSTLY VFR EXCEPT MVFR ON THE COAST. CONDITIONS WILL
BECOME MVFR LATER THIS MORNING. AFTER A FRONTAL PASSAGE THIS
AFTERNOON THERE WILL BE MORE VFR CONDITIONS WITH A FEW BREAKS IN THE
CLOUDS.

KSEA...DISCUSSION ABOVE APPLIES. SOUTHEAST WIND 20G30 KT BECOMING
MORE SOUTHERLY AND EASING TO 10G20 KT AFTER 21Z. CHB

&&

.MARINE...A DEEP SURFACE LOW OFF VANCOUVER ISLAND WILL MOVE SOUTH
OFF THE COAST TODAY AND TONIGHT. EAST-SOUTHEAST GALE FORCE WINDS
WILL BECOME MORE SOUTHERLY THIS AFTERNOON OVER NEARLY ALL WATERS.
SMALL CRAFT ADVISORY WINDS TO 30 KT IN PUGET SOUND.

ANOTHER STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WATERS
SATURDAY NIGHT. ONSHORE FLOW SUNDAY WILL WEAKEN EARLY NEXT WEEK.

COASTAL FLOODING WILL OCCUR TODAY ALONG THE OCEAN COAST. TIDAL
ANOMALIES HAVE BEEN RUNNING AT 2-2.5 FT RECENTLY. THROW IN SOME WIND
AND LOW SURFACE PRESSURE BELOW 990 MB AND SOME COASTAL FLOODING WILL
OCCUR IN LOW LYING AREAS AROUND GRAYS HARBOR. THERE WILL ALSO BE
VERY LARGE WAVES...25-30 FT..THIS AFTERNOON AND EVENING ALONG THE
BEACHES. THESE WILL LIKELY DAMAGE SOME LEVEES AND OTHER PROTECTIVE
STRUCTURES. DETAILS ARE IN THE CFW PRODUCT.

TIDES AND TIDAL ANOMALIES WILL RUN HIGH THE NEXT COUPLE OF DAYS.
LARGE SWELL AND STRONG WINDS COULD CONTINUE A THREAT OF COASTAL
FLOODING FRIDAY INTO THE WEEKEND. A COASTAL FLOOD WATCH IS IN EFFECT
FOR THE COAST FOR THE HIGH TIDE NEAR MIDDAY FRIDAY. THE FLOOD THREAT
COULD OCCUR AGAIN SATURDAY NIGHT AND SUNDAY DURING PERIODS OF HIGH
TIDES. CONTINUE TO MONITOR FORECASTS.

MINOR TIDAL OVERFLOW IS ALSO LIKELY TODAY ALONG THE INLAND WATER
COASTLINES DUE TO THE COMBINATION OF HIGH TIDE AND PRESSURE INDUCED
ANOMALIES. IF MODELS ARE CORRECT...ANOTHER LOW PRESSURE SYSTEM
SATURDAY NIGHT AND SUNDAY COULD PRODUCE MINOR TIDAL OVERFLOW ALONG
INTERIOR COASTLINES. CHB

&&

.HYDROLOGY...THE THREAT OF ADDITIONAL SIGNIFICANT RAINFALL HAS
ENDED. MOST RIVERS HAVE ALREADY CRESTED OR WERE RECEDING. THE
EXCEPTIONS WERE THE CHEHALIS RIVER FROM ABOUT GRAND MOUND DOWNSTREAM
TO GRAYS HARBOR AND THE SKOKOMISH RIVER. THE FLOOD CREST ON THE
CHEHALIS WILL NOT REACH GRAYS HARBOR UNTIL EARLY SATURDAY MORNING.
THE SKOKOMISH RIVER COULD EXPERIENCE SLIGHT RISES TODAY DUE TO THE
ADDITIONAL RAINFALL. A MAJORITY OF THE RIVERS THAT HAVE WARNINGS IN
EFFECT WILL FALL BELOW FLOOD STAGE TODAY.

SNOW LEVELS ARE ANTICIPATED TO BE MAINLY AT OR BELOW 3500 FEET
THROUGH THE MIDDLE OF NEXT WEEK...WHICH MEANS THAT THE PRECIPITATION
WILL FALL AS SNOW IN THE MOUNTAINS. CONSEQUENTLY... NO ADDITIONAL
RIVER FLOODING IS EXPECTED THROUGH NEXT WEDNESDAY.
FELTON/05

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS ARE IN EFFECT.
     COASTAL FLOOD WARNING COAST.
     COASTAL FLOOD ADVISORY INLAND WATERS AND STRAIT.
     WINTER WEATHER ADVISORY MOUNTAINS.
     WIND ADVISORIES ARE IN EFFECT COAST AND NORTH OF SEATTLE.
     COASTAL FLOOD WATCH FOR THE COAST FRIDAY.

PZ...GALE WARNING COASTAL WATERS...STRAIT...ADMIRALTY INLET...
     NORTHERN INLAND WATERS...SMALL CRAFT ADVISORY PUGET SOUND
     AND GRAYS HARBOR BAR.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 5:29 PM PSTRiver Flood WarningSEWLewis17 hr
Dec 9, 10:05 PM PSTGale WatchSEW13 hr
Dec 9, 10:05 PM PSTGale WarningSEW28 hr
Dec 9, 10:05 PM PSTSmall Craft AdvisorySEW13 hr
Dec 10, 3:58 AM PSTCoastal Flood WatchSEW12 hr
Dec 10, 9:52 AM PSTHigh Wind WarningSEW5 hr
Dec 10, 2:43 PM PSTSmall Craft AdvisorySEW24 hr
Dec 10, 3:28 PM PSTCoastal Flood AdvisorySEWSan Juan24 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.